# SDR ASOA200801676

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE CABIN FLOOR SEAT TRACKS FROM FS 581.00 AND AFT (CORROSION FOUND UNDER ALL SEAT TRACKS FWD OF FS 581.00 WITH ALLUM CAPS).  REMOVED CABIN FLOOR SEAT TRACKS FROM FS581.00 AND AFT IAW CRJ 700 AMM 53-00-49. VK7025976.  
REINSTALLED FLOOR SEAT TRACKS LEFT SIDE OF CENTER AISLE FROM VICINITY OF FS830 AFT, AND ALL TRACKS RIGHT SIDE OF CENTER AISLE FROM FS581.00 AFT IAW CRJ700 AMM 53-00-49. INSTALLED CABIN SEAT FLOOR TRACKS ON LT SIDE OF CENTER AISLE FROM FS581.00 AFT TO FS830.40 IAW CRJ700 AMM 53-00-49.
